Siirry sisältöön
Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg, Antihistamine, 30 Liquid Gels + 1ct On-The-Go Relief

Price:

24,25 €


Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg, Antihistamine, 30 Liquid Gels + 1ct On-The-Go Relief

https://nutricity.fi/shop/brsrgyytb4hqafld-claritin-allergy-medicine-for-adults-24-hour-non-drowsy-loratadine-10mg-antihistamine-30-liquid-gels-1ct-on-the-go-relief-216957 https://nutricity.fi/web/image/product.template/216957/image_1920?unique=91b9138

Stock Expiry Date*: 13-08-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • 31 DAYS OF 24 HOUR NON-DROWSY ALLERGY RELIEF: Claritin contains 10 milligrams of loratadine per liquid gel, that blocks the effects of histamines in the body; pack includes 1ct travel pack for on-the-go allergy relief
  • POWERFUL, 24 HOUR INDOOR AND OUTDOOR ALLERGY PILLS: Relief of your worst allergy symptoms including sneezing, runny nose, itchy watery eyes, and itchy throat or nose
  • NO PRESCRIPTION NEEDED: Find relief of allergy symptoms triggered by over 200 indoor and outdoor allergens from pets, pollen, dust and mold*
  • TRUSTED BRAND: #1 doctor recommended non-drowsy oral OTC allergy brand

24,25 € 24.25 EUR 24,25 € Verollinen

Not Available For Sale

(0,78 € / events)

Displayed price includes all duties & taxes.

  • Merkki
  • Yksikkömäärä
  • Tuotehyödyt
  • Annostus
  • Valmistaja
  • Ainesosat
  • Tuotetyyppi
  • Vaikuttavat aineet
  • UPC
  • Maailmanlaajuinen kauppatunnus
  • Merkki
  • Tuotteen mitat

Tätä yhdistelmää ei ole olemassa.

Ota Yhteyttä
Allergia, sinus ja astma
Valmistaja Llc., Bayer Healthcare
Tuotetyyppi Allergy, Sinus & Asthma
Maailmanlaajuinen kauppatunnus 00041100607935, 50041100607930, 50041100608586
Merkki Claritin
Yksikkömäärä 31
Tuotehyödyt Allergian hallinta
Annostus Liquid Gel
Ainesosat Loratadine
Vaikuttavat aineet Loratadiini
UPC 041100607935
Merkki Claritin
Tuotteen mitat 3.01 x 2.68 x 3.76 inches
  • Buy Four or More Offer

    Saat 5 % alennuksen, kun ostat vähintään 4 tuotetta

  • Next Purchase Offer
    Saa 5% alennusta seuraavasta ostoksestasi.
  • Ships From(Finland)
    Tilaukset käsitellään ja lähetetään Brooklynista, Yhdysvalloista.
  • Delivery Offer(Finland)
    Ilmainen toimitus kelvollisille tilauksille.
Delivery Detail
Arvioi toimitusaika: 12-26 päivää (Kansainvälinen).
3-6 päivää (Kotimaan)
Safe Checkout
Varmistettu turvallinen kassaprosessi
Return Policy

30 päivän palautustakuu
Luottamusta tukevat ostokset 30 päivän palautustuen kanssa.

Free Return Pickup
Ilmainen palautusnouto saatavilla
Hoida palautukset ovelta ilman lisäkustannuksia.
SKU
BRSRGYYTB4HQAFLD
Kategoria
Terveydenhuolto , Yli-Counter lääkitys , Allergia, sinus ja astma
Barcode
041100607935
Tags

 

Claritin liquid gels provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One liquid gel contains 10 mg of loratadine. Covered by the Bayer HealthCare – Consumer Health 60-Day Satisfaction Guarantee.

Important information

Ingredients

Loratadine

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.01 x 2.68 x 3.76 inches; 1.13 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Vastuuvapauslauseke

Ravintolisät eivät ole lääkkeitä. Tällä verkkosivustolla myytävät tuotteet eivät ole tarkoitettu diagnosoimaan, hoitamaan, parantamaan tai estämään mitään sairautta. Jos sinulla on jokin sairaus, kysy aina neuvoa pätevältä terveydenhuollon ammattilaiselta ennen käyttöä. Yksilölliset tulokset voivat vaihdella. Tilauksen tekemällä sitoudut noudattamaan oman maasi tuontisääntöjä. Peitämme soveltuvat tullit ja verot, jos niin on ilmoitettu.

*Vanhentumispäivämäärätiedot:
Huomioithan, että viimeinen käyttöpäivä voi vaihdella erästä toiseen. Takaan kuitenkin, että kaikki asiakkaillemme toimitetut tuotteet ovat voimassa olevia ja eivät ole vanhentuneita toimitushetkellä.